# SDR FDEA201206122193

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757232
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DENTED AT BS 680-700 BETWEEN S25-26 RT.  REPAIRED IAW EA F-5330-161080, PART 1. REPAIR IS CLASSIFIED AS MAJOR.
